Search Results1-20 of  25

  • 1 / 2
  • 谷崎 英昭 ID: 9000241556626

    Articles in CiNii:1

    • The data underlying the increasing antihistamines (2013)
  • 谷崎 英昭 ID: 9000361678397

    Articles in CiNii:2

    • Analysis of the delaying factors in healing of sacral pressure ulcers that occurred at our hospital (2017)
    • A case of rapidly growing solid-cystic hidradenoma on the leg (2017)
  • 谷崎 英昭 ID: 9000367408709

    Articles in CiNii:1

    • Effect of topical steroid on the stratum corneum compositions by using confocal Raman microscopy (2017)
  • 谷崎 英昭 ID: 9000368940361

    大阪医科大学皮膚科 (2017 from CiNii)

    Articles in CiNii:1

    • 弾性線維性仮性黄色腫診療ガイドライン(2017年版) (2017)
  • 谷崎 英昭 ID: 9000370736177

    Articles in CiNii:1

    • アロマセラピーと皮膚 (特集 再考!美容皮膚診療 : 自然な若返りを望む患者への治療のコツ) (2017)
  • 谷崎 英昭 ID: 9000398988742

    大阪医科大学皮膚科学 (2018 from CiNii)

    Articles in CiNii:1

    • 蕁麻疹診療ガイドライン2018 (2018)
  • TANIZAKI HIDEAKI ID: 9000391776690

    京都大学大学院医学研究科皮膚科学 (2008 from CiNii)

    Articles in CiNii:1

    • "CIAS1遺伝子変異陰性"CINCA症候群における潜在性CIAS1遺伝子モザイシズムについて (2008)
  • TANIZAKI Hideaki ID: 9000006515829

    Articles in CiNii:23

    • Dermoscopy Findings in Japanese Spotted Fever (2006)
    • A Case of Anaphylactic Shock Due to Impurities in a Generic Drug (2007)
    • "CIAS1遺伝子変異陰性"CINCA症候群における潜在性CIAS1遺伝子モザイシズムについて (2008)
  • TANIZAKI Hideaki ID: 9000258229300

    Department of Dermatology, Graduate School of Medicine, Kyoto University (2013 from CiNii)

    Articles in CiNii:1

    • Effectiveness of Infliximab in Severe Psoriasis: A Single Center Experience (2013)
  • TANIZAKI Hideaki ID: 9000283574305

    Department of Dermatology, Graduate School of Medicine, Kyoto University (2013 from CiNii)

    Articles in CiNii:1

    • A Case of Recurrent Hydroxyurea-induced Cutaneous Ulcers after Discontinuation of Hydroxyurea (2013)
  • TANIZAKI Hideaki ID: 9000345223093

    Department of Dermatology, Osaka Medical College (2016 from CiNii)

    Articles in CiNii:1

    • A Case of Stevens-Johnson Syndrome Complicated with Gastrointestinal Involvement (2016)
  • TANIZAKI Hideaki ID: 9000345303610

    Department of Dermatology, Osaka Medical College (2016 from CiNii)

    Articles in CiNii:1

    • A Case of Skin Metastasis after Radiofrequency Ablation for Hepatocellular Carcinoma (2016)
  • TANIZAKI Hideaki ID: 9000361296016

    Department of Dermatology, Osaka Medical College (2017 from CiNii)

    Articles in CiNii:1

    • A Pediatric Case of Pachydermodactyly (2017)
  • TANIZAKI Hideaki ID: 9000396135077

    Department of Dermatology, Osaka Medical College (2017 from CiNii)

    Articles in CiNii:1

    • Two Cases of Acquired Periungual Fibrokeratoma (2017)
  • TANIZAKI Hideaki ID: 9000396135087

    Department of Dermatology, Osaka Medical College (2017 from CiNii)

    Articles in CiNii:1

    • A Case of Abatacept-induced Psoriasiform Eruption (2017)
  • TANIZAKI Hideaki ID: 9000396168494

    Department of Dermatology, Osaka Medical College (2018 from CiNii)

    Articles in CiNii:1

    • A case of eyelid and conjunctival squamous cell carcinoma effectively treated using TS-1 and topical 5-FU (2018)
  • TANIZAKI Hideaki ID: 9000399223684

    Department of Dermatology, Osaka Medical College (2018 from CiNii)

    Articles in CiNii:1

    • A Case of Drug Eruption Possibly Caused by Nebulizer Containing Cefmenoxime Hydrochloride and Fosfomycin Sodium (2018)
  • TANIZAKI Hideaki ID: 9000399225018

    Department of Dermatology, Osaka Medical College (2018 from CiNii)

    Articles in CiNii:1

    • A Case of Drug-induced Hypersensitivity Syndrome with Multiple Pustules Caused by Lamotrigine (2018)
  • Tanizaki Hideaki ID: 9000258229681

    Department of Dermatology, Kyoto University Graduate School of Medicine (2004 from CiNii)

    Articles in CiNii:1

    • Two Cases of Recessive Dystrophic Epidermolysis Bullosa Treated with Cultured Epidermal Sheets. (2004)
  • Tanizaki Hideaki ID: 9000258401713

    長浜赤十字病院 皮膚科 (2013 from CiNii)

    Articles in CiNii:1

    • A case of abscess of costochondral joint in atopic dermatitis patient (2013)
  • 1 / 2
Page Top